MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ped.13180

Медицинская библиотека · Pediatrics international : official journal of the Japan Pediatric Society · 2017

Transient symptomatic worsening by atropine in opsoclonus-myoclonus syndrome.

Miyoshi Hirotsugu, Nakamura Ryuji, Yamaga Ayano, Haraki Toshiaki, Yasuda Toshimichi, Hamada Hiroshi, Kawamoto Masashi

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Opsoclonus-myoclonus syndrome (OMS) is characterized by abnormal eye and systemic involuntary movements, as well as cerebellar ataxia. Some sedatives and anesthetics worsen movements associated with OMS, while there is no known report of a negative effect of atropine. We report on sedation in two patients with OMS. Involuntary movements were transiently worsened after using atropine with midazolam or thiamylal in both, but were not seen when atropine was not used. We speculated that atropine has the potential to exacerbate involuntary movements in OMS due to vulnerability to this agent via unknown mechanisms.

Для цитирования: Miyoshi Hirotsugu, Nakamura Ryuji, Yamaga Ayano, Haraki Toshiaki, Yasuda Toshimichi, Hamada Hiroshi, Kawamoto Masashi. Transient symptomatic worsening by atropine in opsoclonus-myoclonus syndrome.. Pediatrics international : official journal of the Japan Pediatric Society. 2017. DOI: 10.1111/ped.13180.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.